# SDR SWAA201805161625

- Difficulty date: April 21, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 40,898 hours, 26,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 972
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND AFT POTABLE WATER DRAIN PORT CORRODED AT BS 972, LBL 7.8.  REPAIRED THE SKIN IAW SRM AND EA.
